That time again πŸ˜•

I'm going in for my bloods tomorrow ahead of my Avastin on Thursday and the tears have started 😒

I'm so worried about what my CA125 is going to be, it had slowly started raising and although my scan was clear and I have another one booked for Oct, doc keeping a very close eye on me I just feel shitty and depressed.

CA125 was 181

Sometimes I just want to bury my head in the sand and wish it all away!

13 Replies

oldest β€’ newest
  • Hi. Just wanted to send you a big hug and wish you well for your blood test tomorrow. I know how you are feeling right now and its s**t. maybe its time to ask for some emotional support, ask to see a counsellor. Whilst they cant alter yr CA125 they do help bring some calm and order to the way you are feeling right now. Please let us know how you get on. Love Kathy xx

  • Hugs! Can totally understand, as I am in the same position, rising CA125 and clear scans. I have therefore opted not to know my CA125 for the moment and just concentrate on how I feel, which is well. Maybe that's an option for you?

  • Oh I understand exactly how you feel! It's really difficult to deal with rising CA125 levels. I'm in the same situation - 3 weeks ago it was 196 and tomorrow I have more Avastin and a scan.

    Sending you positive thoughts!


  • We are all in the same shoes. I'm having my blood tested at the end of September and I am already worried sick about it. Mine was 21 in July, but it had been rising slowly and steadily throughout the year. It started with 9 when I finished my treatment last summer. I totally understand how we feel. Hugs and best wishes for your tests.

  • 786Asma I want to hug you and tell you that you are not alone. Just worrying about the CA125 is a burden. It robs you of today. If ever there was a time when denial might help, this is it!! Your scan is clear, you have no symptoms. Let your doctor do the worrying for you! This is a disease that could crush your spirit if you let it. Do not let anyone or anything steal your sparkle!! With love for you, Tesla

  • Hi

    I know just how you feel. Got my dreaded bloods on Monday. Ca125 has risen from 3 to over100 in 3 months. Oncologist still of the opinion if I feel OK to leave well alone ie no scan.

    Best wishes with your results


  • I completely understand how you are feeling as I'm in the same position as you - rising CA125 but scan "unremarkable" in consultants words. It's really difficult, I know, but do try not to get too stressed about it if possible - you can't change anything by worrying, it will just make you feel worse. Your team are monitoring you closely and will no doubt have a plan for whatever and whenever. Maybe as already suggested, you would benefit from some counselling to help you through this rough patch. Whatever you decide, remember that we are here for you, you are not alone. Sending hugs. Xx

  • I wish you all the luck in the world.I think everyone of us would wish ourselves well and left alone without this constant round of checks.

    It's easy to let it get on top of you and become depressed,but better we are watched and whatever we have is dealt with,otherwise the alternative doesn't bear thinking about.

    There are many reasons for a raised CA125and not all of them are cancer,the fact you have a clear scan is brilliant,but I do agree with Kathy about you getting support or counselling if things are getting you down.This was the case for me and it did help,I am more able to cope,but still the thought of my routine scan in October puts the fear of God in me.

    I hope things all go well for you,please let us know how you get on

    Carole xxx

  • I think we all focus on the dreade number of ca125 sometimes information is not a good thing but I'm afraid I am one of those people who just has to know then I worry myself sick I'm a scientist and should know better but I am also a women fighting OC and let me tell you OC your not going to win!!!! πŸ˜ƒπŸ˜ƒ

  • Thank you all lovely ladies for your response. Unfortunately it has gone up from 181 to 410 over the last 6 weeks πŸ˜’πŸ˜•

    I'm thinking that I should stop the avastin and see how it goes. At least then I will know if it is raising due to the Avastin or am I being rash????

    Just don't know what to think or do anymore πŸ˜‘

  • I would take advice on this,what does your onc suggest?

    Maybe a call to the nurse on here would be helpful,I don't know what I would do in your position,but,you need to look into wether some other treatment would be more effective.

    Also, I would ask why my ca is going up with a clear scan,there must be another reason.

    I would focus on the clear scan as a positive,do you feel ill?,or do you feel shitty because of the uncertainty?.Whichever way,you need to talk to someone and see if there is a support group, it will help you know.

    Anyway, we are always here,let us know how you get on

    Lots of love

    Carole xxx

  • Hi Carole,

    Thank you for your advice. I asked all the questions I could think of and the response was we don't know πŸ˜• they don't know why the CA125 is going up with a clear scan and they won't bring my scan forward because I was only scanned in June.

    My oncologists has suggested that I stay on treatment until next scan results then decide from there.

    I actually feel fine, but now that I know my count is higher every little niggling pain is magnified 100 folds and I'm on the pity boat 😀

    I have got in touch with a cancer support group and am awaiting a date 😊

    I think I may opt out of knowing my CA125 next time I go in. It just causes soo much anxiety, it's definitely not worth it

    Thank you

    Asma x

  • Hi Asma,

    You do what is best for you,I would try and concentrate on the clear scan and the fact they don't seem overly worried.Its good you feel fine and I think we all worry about any pain,but I feel sure a support group will help you.

    Just try and get on with life and don't worry about what may not happen,a break away sounds good!

    All the best and let us know how you are,

    Carole xxx

You may also like...